# SDR CHQA000417

- Difficulty date: August 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N280
- Make and model: Emb EMB-145
- Aircraft time: 6,608 hours, 5,068 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Rmu
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 RMU SCREEN WENT BLANK AND SMOKE STARTED TO COME OUT OF IT. RR'D RMU.
